Toeplitz and Hankel operators with L∞,1 symbols on Dirichlet space

Published

Journal Article

We show that Toeplitz or small Hankel operators with symbols in L∞,1 is a generalization of the case with the harmonic symbol in C⊕D⊕D, where D is the Dirichlet space on D. We also give a decomposition theorem for the Sobolev space of first order on D. Using this result, some characterizations for algebraic properties of Toeplitz or small Hankel operators with symbols in L∞,1 are given. © 2010 Elsevier Inc.

Full Text

Cited Authors

  • Chen, Y; Dieu, NQ

Published Date

  • September 1, 2010

Published In

Volume / Issue

  • 369 / 1

Start / End Page

  • 368 - 376

Electronic International Standard Serial Number (EISSN)

  • 1096-0813

International Standard Serial Number (ISSN)

  • 0022-247X

Digital Object Identifier (DOI)

  • 10.1016/j.jmaa.2010.03.025

Citation Source

  • Scopus